HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋論叢 = The Hitotsubashi review >
052巻1号 (1964.7) >

Please use this identifier to cite or link to this item: https://doi.org/10.15057/3100

Files in This Item:

File Description SizeFormat
ronso0520100430.pdf147KbAdobe PDF
Download
Title: ブール代数での新しい消去法について
Other Titles: A New Method of Elimination in Boolean Algebra
Authors: 山田, 欽一
Issue Date: 1-Jul-1964
Publisher: 日本評論社
Citation: 一橋論叢
Volume: 52
Issue: 1
Start Page: 43
End Page: 47
Description: 論文タイプ||研究ノート
Language: jpn
DOI: 10.15057/3100
Text Version: publisher
Appears in Collections:052巻1号 (1964.7)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback